# SDR DALA1112309873

- Difficulty date: February 18, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACC COMPARTMENT STA 1230 BETWEEN L15L-L17L SHEAR TIE CRACKED.   REMOVED CRACKED SHEAR TIE STA 1230 BETWEEN LONGERON 15L AND 17L IAW DC-9 SRM 51-30-2 AND 51-30-5.  NEW SHEAR TIE LOCATED, DRILLED, DEBURRED, TREATED HOLES AND TOUCH UP PRIMER IAW DC9 SRM 51-10-3, 51-10-4.  INSTALLED SHEAR TIE IAW DC-9 SRM 51-30-5.  MD DAILY 490493 064365 P-226.  REQUIRED INSPECTION  COMPLETED BY Q-974 284652.
